Pacific Journal of Mathematics

On the generalized principal ideal theorem and Krull domains.

David F. Anderson, David E. Dobbs, Paul M. Eakin, Jr., and William J. Heinzer

Article information

Source
Pacific J. Math., Volume 146, Number 2 (1990), 201-215.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102645153

Mathematical Reviews number (MathSciNet)
MR1078378

Zentralblatt MATH identifier
0746.13007

Subjects
Primary: 13A15: Ideals; multiplicative ideal theory
Secondary: 13B22: Integral closure of rings and ideals [See also 13A35]; integrally closed rings, related rings (Japanese, etc.)

Citation

Anderson, David F.; Dobbs, David E.; Eakin, Paul M.; Heinzer, William J. On the generalized principal ideal theorem and Krull domains. Pacific J. Math. 146 (1990), no. 2, 201--215. https://projecteuclid.org/euclid.pjm/1102645153


Export citation

References

  • [I] D. F. Anderson and S. B. Mulay, Non-catenary factorial domains, Comm. Al- gebra (to appear).
  • [2] D. F. Anderson, A. Bouvier, D. E. Dobbs, S. Kabbaj and M. Fontana, On Jaffard domains, Expositiones Math., 6 (1988), 145-175.
  • [3] D. F. Anderson and D. E. Dobbs, Pairs of rings with the same prime ideals,II, Canad. J. Math., (to appear).
  • [4] V. Barucci, D. F. Anderson and D. E. Dobbs, Coherent Mori domains and the principal ideal theorem, Comm. Algebra, 15 (1987), 1119-1156.
  • [5] E. D. Davis, Overrings of commutative rings. Ill: Normal pairs, Trans. Amer. Math. Soc, 182 (1973), 175-185.
  • [6] P. Eakin and W. Heinzer, Non-finiteness in finite dimensional Krull domains, J. Algebra, 14 (1970), 333-340.
  • [7] K. Fujita, Three-dimensionaluniquefactorization domain whichis not catenary, J. Algebra, 49(1977), 411-414.
  • [8] R. Gilmer, Commutative semigroup rings,in Chicago Lectures in Mathematics, Univ. of Chicago Press, Chicago and London, 1984.
  • [9] R. Gilmer,A two-dimensionalnon-Noetherian factorial ring,Proc. Amer. Math. Soc, 44(1974), 25-30.
  • [10] R. W. Gilmer and W. J. Heinzer, Intersections of quotient rings of an integral domain, J. Math. Kyoto Univ., 7 (1967), 133-150.
  • [II] A. Grothendieck, Elements de Geometrie lgebrique, Chapitre IV (Premiere Partie), Publ. Inst. Hautes Etudes Sci., no. 20 (1964).
  • [12] I. Kaplansky, Commutative Rings, revised edition, Univ. of Chicago Press, Chicago, 1974.
  • [13] M. Nagata, Local Rings, Interscience, New York, 1962.
  • [14] D. Rees, On a problem ofZariski, Illinois J. Math., 2 (1958), 145-149.